0
2013
Impact Factor

H Nagoya

3-8-1 Komaba, Meguro-ku, 153-8914 Tokyo, Japan
Graduate School of Mathematical Sciences, The University of Tokyo

Publications:

Nagoya H., Grammaticos B., Ramani A.
Quantum Painlevé Equations: from Continuous to Discrete and Back
2008, vol. 13, no. 5, pp.  417-423
Abstract
We present a cascade of quantum Painlevé equations consisting in successive contiguity relations, whereupon starting form a continuous equations we obtain a discrete one, and continuous limits of the latter. We start from the quantum Painlevé V and in the process derive the quantum form of continuous PIII which was missing in previous studies.
Keywords: discrete systems, quantization, Painlevé equations
Citation: Nagoya H., Grammaticos B., Ramani A.,  Quantum PainlevĂ© Equations: from Continuous to Discrete and Back, Regular and Chaotic Dynamics, 2008, vol. 13, no. 5, pp. 417-423
DOI:10.1134/S1560354708050031

Back to the list